Just Starting My 2nd Month

Fatty33

Member
Standard Member
Mar 4, 2015
29
12
8
38
Hey all
I went to the doctors today weigh in day end of 4 weeks total loss 5.7kg.
So I am pretty happy with that bit over a kg a week .
But today is the first day I have ever had a high heat rate. I can feel it coming out my chest . My doctor was a bit unsure to give me 40's again but said if I become sick or it's too much go on to 30's so gave me a prescription for both.

But happy with the way I was going
 

Audrey3

Moderator
Premium Member
Nov 21, 2013
232
136
43
45
Hey all
I went to the doctors today weigh in day end of 4 weeks total loss 5.7kg.
So I am pretty happy with that bit over a kg a week .
But today is the first day I have ever had a high heat rate. I can feel it coming out my chest . My doctor was a bit unsure to give me 40's again but said if I become sick or it's too much go on to 30's so gave me a prescription for both.

But happy with the way I was going
A 1 kg loss per week is amazing. Just think of it as 2 x blocks of butter per week - that is quite a lot to loose!
Some people loose a lot the first few weeks but do not compare yourself to that please. We are all different. You are doing great and are very fortunate to have a doctor that supports you;)
 
  • Like
Reactions: Tania J

Fatty33

Member
Standard Member
Mar 4, 2015
29
12
8
38
Yeah she is really good
It's what she is know for helping people with weight loss she travel all over the world to talk about weight loss. So happy she is on my side helping me

That's a great way to think about the butter :)
 

suridia

New Member
Standard Member
Nov 13, 2018
4
0
1
Hi there,
I am also in my second month, just started my second prescription however I am feeling nothing. I have a work that requires me to work overnight over the weekends. My first week was fantastic (last month) was fantastic, sull of energy and no hungry at all, then, second week I had terrible headaches and constipation, following the rest of the month was ok. Nonetheless, in my first pill of this month I felt nothing, I was low energy, hungry and sleepy, no more thirsty sensation which makes me feel concern. I lost 5.4k last month and I felt great but now I am feeling like I am going to put on weight again.

Because I felt the same on my firs overnight shift, I took my pill in the morning (as per usual)and then at night before to go to work and I again felt the hungry suppressed and energy kicking. Although it worked good for me, I dont want to do that again next week in my first overnight shift as I've heard is dangerous. Today I have to sleep during the day to work at night again so i will take my next pill before to star my shift tonight and tomorrow I am not taking the pill as I will be sleeping most of the day same as night to recover my sleeping patterns back to normal. Then I will have my next pill on the following morning after that once a day as per prescription. If I see i am still feeling hungry, I will see the doctor to have a highest mg pill (40mg). Hope I can reach my goal. I am excercising and eating healthy however I don't want to star feeling cravings again.
 

Rava

Well-Known Member
Premium Member
May 14, 2018
478
359
63
Perth
The only thing I can suggest @suridia is to have a break. Take a week off and then re-start them. It could be your body has adjusted to the Duromine. I personally right now am doing this too.
 

suridia

New Member
Standard Member
Nov 13, 2018
4
0
1
The only thing I can suggest @suridia is to have a break. Take a week off and then re-start them. It could be your body has adjusted to the Duromine. I personally right now am doing this too.
Thanks for the advise Rava. Please tell me what you think about to change it to higher dose. (40ml) I think that I a leave it for few days, I will put weight on. I was exercising but I had to stop due to overnight shifts. I am feeling hungry, very very hungry but I recon I will be more hungry if I leave the pills. In last month I lost 8ks.